The Heat On The Knee Does Not Go Away After Using The Balm?

Illustration of The Heat On The Knee Does Not Go Away After Using The Balm?
Illustration: The Heat On The Knee Does Not Go Away After Using The Balm? activeimplants.com

I want to ask how to get rid of the burning sensation caused by using geliga balm .. ?? r nI have already washed it and used soap when washing it .. r but what if you get hit with water and you touch your hand it feels so bad, what is the solution yes ??

1 Answer:

Regards,


From the information you have received, complaints of pain, heat, or an irritation sensation in your knee due to the balm medicine, it may be caused by mild irritation or mild inflammation of your skin due to the topical medicine in contact with your skin.


In certain conditions, your skin can experience mild irritation to redness when using topicals, cosmetics, or certain chemicals that are not suitable for your skin. When this happens, you have already done the initial treatment by cleaning with soap and running water. Another step you can do is using alcoholic gauze, you can rub gently on the affected area. However, this alcoholic gauze is more beneficial if rubbed into the skin immediately after the skin is exposed to the balm. If you have been exposed to balsam for more than a few hours, its effectiveness decreases.


In addition, you can also apply ice water to reduce the feeling of heat or burning, as a camouflage action from the sensation of heat.


However, all of this needs to be evaluated by your family doctor to ensure this condition of the complaint and the necessary follow-up care.


That is the information we can convey, also read contact dermatitis.


Dr.Ulfi

: by

Related Question

The Nipple Becomes Hard And Large During Pregnancy?

The Nipple Becomes Hard And Large During Pregnancy?

(1 year ago)

I am 5w and I have checked up with Obgyn about my pregnancy. From the start when I found out I was pregnant, there were changes in my nipples that became hard and big. Until tonigh...

How To Deal With Minus The Eyes In Children?

How To Deal With Minus The Eyes In Children?

(1 year ago)

I want to ask my 7.5-year-old child to experience minus 1 eye on the left side, if the right side is normal … Is there a solution to cure or reduce the minus from diet or be ...

(1 year ago)

...

Leave a Reply

Your email address will not be published. Required fields are marked *